Separate names with a comma.
Discussion in 'Trying To Conceive' started by cherrypie556, Sep 10, 2006.
as its day 32/33 for me know with no signs!
I got my af as usual when i came off the mini pill, it was slightly longer when i did get it too...are you late...have you tried a test... :wink:
Info I found on the NHS website hun;
It takes a while for your periods to come back after you stop taking the pill. For most women itÂs 2 to 4 weeks before you have a period, but this depends on the individual and what your cycle is normally like. Weight, health, stress, exercise and conditions such as polycystic ovarian syndrome can all influence the cycle of periods.
Your periods may be irregular when you first come off the pill, and you should allow up to six months for your natural cycle to re-establish itself fully. ItÂs quite common to have a longer delay before normal periods start again after stopping the pill, especially if you have run two or three packets together. This is because the pill contains the hormones that stop ovulation (the release of an egg) each month.
There appears to be no connection between how long the pill has been taken and having fertility problems. Some women conceive immediately after stopping taking the pill. While the pill doesnÂt cause fertility problems, it does mask problems that were already there, such as irregular periods.
As soon as you come off the pill you can get pregnant. ItÂs therefore important to use another form of contraception, such as condoms, straight away. If youÂre trying to get pregnant, itÂs a good idea to wait to have one natural period first. This gives you time to make sure you are in the best of health for pregnancy, for example by starting to take folic acid supplements and quitting smoking. It also helps your GP or midwife to accurately predict your due date.
thanks for that info, but i think it refers to the combined pill as with the mini pill you take each packet back to back anyway. Maybe its because im still breastfeeding, but i didnt think that only feeding twice in 24 hrs would still be surpressing my hormones? Ive done loads of tests and think i may have had an implantation bleed that tuesday, but who knows. xxx
Also for got to say, i have always fallen pg 1st time trying after stopping the pill, never had a 'real' period before falling just a withdrawel bleed, but that was on the combined and not the mini pill.
Oh - I have no clue about the pill Whats the difference.
Here is the info link:
aybe use the search feature although you have said breast feeding, seen loads of girls mention that could be a probable reason.
I was on Cerazette for 9mths after the birth of my dd, then it took 74 days for my af to return. My next cycle was 33 days, then 34. Now on day 18, due to ov around cd20...
You TTC again?
Well, she's on her feet now & can sort of amuse herself so....
We've been ttc for 6mths now- seriously (i.e.ovk & microscopes) for about 3 of those. The scope is looking good this month so here's hoping...! [-o<
Good Luck Irish Mum!!! [-o<
sorry to bump this old thread but I searched and it's about the only relevant thread I can find.
I was on the mini pill for 8 months and the whole time I continued getting my period every month. Now that I have come off it I am assuming I will just get a normal period?
What i really wanted to know though is - as the mini pill and the combined pill work differently to stop a person coming pregnant, does this mean that the mini pill may not present as many problems as the combined for women who are now TTC?
Anyone? sorry to bump this again but anyone's experience of the mini pill and conception would be gratefully received
Hiya cherrypie556 - i know this is like 3 years later lol but if you still use this website then i'd like some advice please
well i was on the mini-pill (cerazette) and when i came off it i had my withdrawal bleed a few days after which was really heavy, then i didn't get any bleeding, i had a lot of pregnancy symptoms especially my nipples and breasts as they never ever hurt the first time ive felt any pain in them so i took a test and it came back negative then a few days later i had the slightest ever bleed and thought it could be implantation bleeding still waiting to test - just seeing if you or anyone else got a light bleed or does anyone think this is a sign as ive got a lot of other symptoms as well?
I think it depends on which mini-pill you're on as some stop you ovulating - so no period and some allow you to ovulate - so periods carry on each month as usual. I was on Norgeston for 8 years and had a period every cycle. The 1st month off it my period came 3 days earlier than usual. The 2nd month my period didn't come at all and I got my BFP on Fri 13th!!
Hiya, bumping this thread again as confused.
I've been on the mini-pill (Micronor) since January and I haven't liked it. I had bleeds, but coming irregularly and heavier and lasting longer than normally. The few times I forgot to take in within the three hour window, it automatically triggered a withdrawal bleed the following day. OH and I have now decided to try for a baby and so was only too happy to stop taking it! I expected a withdrawal bleed right away and indeed started suffering from quite strong stomach pains and had a bit of spoting the next day, but no sign of the , although mild pains continues on and off. I have now read that if periods are still present, it means that ovulation is still likely to take place. I'm now wondering if there is a small possibility I could be pregnant. I stopped taking the pill 16 days after first day of last bleed, with lots of BDs taking place around that time. I had the pain and light spotting on D17, now D22 and nothing but occasional mild pain.
I'm 38 and didn't conceive my two first ones very easily (C5/6), so unlikely that I would already be pregnant, but I am puzzled as to why the expected withdrawal bleed hasn't made its appearance as it normally does.
I got my 'withdrawal bleed' the day after I stopped taking it (mid way through the pack oopsie). Then I got my first real period 25 days later but now I am CD 24 and don't seem to have even ovulated yet although I am showing signs. Doesn't seem like it's going to be regular for a while.
I'm wasn't on the mini pill, but been on the regular pill so thought I'd add. The first time, it took 6 weeks to arrive and the second time, it arrived bang on time.
thanks Mrskx0x0 and susan. Were you on the mini pill too susan? and did you stop mid pack?.
Mrskx0x0, how long were you on the mini-pill? Did you have bleeds throughout? I read that with some brands of mini-pill, only 50% stop ovulating, and that usually when bleeds stop all together. Are you doing the temps chart or have you done a OKP? I have also read that in some cases, you can ovulate well one month (one side) and not so well the other month (other ovary).
I think what bothers me is not so much that I am probably not pregnant but the fact that I don't have a clue what my body is doing at the moment.
I was on the pill for 6 years and was very regular before that. I had my bleed as dictated by the 7 day break- nothing else. Stopped part way through pack on the 27th Feb, got positive OPK on the 14th March and a BFP 25th March but that was the exact same day AF showed her ugly head so not sure if that was due to a short luteal phase? Bled fairly heavy for 7 days but that was fairly typical for me before I started the pill. Still waiting to ovulate this month but all the signs point to it being imminent! started charting temps 2 days ago because of the confusion regarding ovulation. YES that is so true, Wednesday I told my DH I wish AF would just come so I know what's happening. lol sorry, can't remember if that covers everything. xxxxx
Bumping this thread! I stopped the mini pill a few weeks ago and no to be seen at all. For any of the ladies that posted prior, how long until you got regular?
Were you regular before taking the minipill? I was a little irregular before taking mine and since stopping the pill my cycles have been 27, 33, 32, 27 and 29 days. I thought that one of the benefits of taking the minipill was that it wasn't supposed to be something that stays in your system very long.